advertisement
Question
Posted by: Denny | 2009-11-12

Vaginal infection

Am 51 years old and a diabetic. On 3 monthly contraceptive injection. Consulted my GP this week for vagina infection and was given Flagyl 400mg to use for 7 days. However, after taking it for 3 days now still experiencing lower back pain and pain under the buttocks. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Did you have the back apin and pain under the buttocks before or is this a new symptom?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-11-16

Did you have the back apin and pain under the buttocks before or is this a new symptom?

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement